Safety Alert: Duragesic Patch Recall

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ryand
Veteran Member


Date Joined Dec 2007
Total Posts : 639
   Posted 2/15/2008 11:45 PM (GMT -7)   
I don't use pain patches, but I know a lot of you do. Please check out the link at the end of this post! There has been a recall of some pain patches due to potential accidental overdose. Please, please double check this link so that you will be safe.

On Tuesday, February 12, 2008, patches containing the prescription pain medication fentanyl were voluntarily recalled because of a flaw that could cause patients or caregivers to overdose on the potent medication inside. Sold in the United States under the brand name Duragesic by PriCara and generically by Sandoz, Inc., the recall includes all 25-microgram-per-hour patches with expiration dates on or before December 2009. Other strength patches (12.5, 50, 75 and 100 mcg/hr) are not affected.

If you have recently received a new supply of the 25 mcg/hr Duragesic patch with an expiration date on or before December 2009, the following actions are recommended:

Check the box or foil pouch for the expiration date to see if they have patches that are being recalled (dates on or before December 2009).
Contact the following manufacturer immediately for further instructions:

Anyone with 25 mcg/hr Duragesic patches being recalled should call 800-547-6446.
Anyone with 25 mcg/hr Sandoz Inc. patches being recalled should call 800-901-7236.
Notify your healthcare provider who prescribed this pain medication that you have received a recalled lot.


http://www.painfoundation.org/page.asp?file=Action/alerts/DuragesicRecallFeb2008.htm

ryand
Veteran Member


Date Joined Dec 2007
Total Posts : 639
   Posted 2/20/2008 7:02 PM (GMT -7)   
Expanded Fentanyl Patch Recall

Actavis Inc., the United States manufacturing and marketing division of the international generic pharmaceutical company Actavis Group, has announced that 14 lots of fentanyl transdermal system CII patches sold in the United States by Actavis' subsidiary Actavis South Atlantic LLC are being voluntarily recalled from wholesalers and pharmacies as a precaution. They include:

Actavis Fentanyl Transdermal System, 25 mcg/hr.
Actavis Fentanyl Transdermal System, 50 mcg/hr.
Actavis Fentanyl Transdermal System, 75 mcg/hr.
Actavis Fentanyl Transdermal System, 100 mcg/hr.

The lots covered by this recall are: 27261 (exp 05/09), 27317 (exp 05/09), 27318 (exp 06/09), 27319 (exp 06/09), 27391 (exp 06/09), 27409 (exp 06/09), 27475 (exp 07/09), 27476 (exp 06/09), 27488 (exp 06/09), 27514 (exp 07/09), 27536 (exp 07/09), 27537 (exp 08/09), 27538 (exp 08/09), 27545 (exp 07/09), covering the following strengths: 25 mcg/hr, 50 mcg/hr, 75 mcg/hr and 100 mcg/hr.

If you are using any of the medication described above, the following actions are recommended:

Check the box or foil pouch for information to see if they have patches that are being recalled.
Contact the following manufacturer immediately for further instructions:

Anyone with Actavis fentanyl transdermal system patches with the above listed lot numbers should call 877-422-7452.
Notify your healthcare provider who prescribed this pain medication that you have received a recalled lot.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 5:25 AM (GMT -7)
There are a total of 2,733,419 posts in 301,118 threads.
View Active Threads


Who's Online
This forum has 151256 registered members. Please welcome our newest member, Monkeyjungle.
229 Guest(s), 4 Registered Member(s) are currently online.  Details
Bololidat, trailguy, Tudpock18, NiceCupOfTea


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer